# SDR J7SA201310030820

- Difficulty date: September 28, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N623FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452099
- Aircraft time: 3,804 hours, 3,149 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 31032
- Condition: Failed
- Location: Bleed Duct
- Part time: 3,804 hours, 3,149 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, AIR DIVERSION.  RIGHT ENGINE BLEED LEAK ON CAS.  LANDING AND TAXI WERE UNEVENTFUL. REPLACED TWO SEALS ON RT LOW PRESSURE BLEED AIR DUCT.
